# SDR ANCF2012121200141

- Difficulty date: December 27, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N948AC
- Make and model: Airbus A330-243
- Aircraft serial: 0948
- Aircraft time: 21,333 hours, 3,723 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Amu
- Part number: AMU4031LA140204
- Part serial: 40311818
- Condition: Malfunctioned
- Location: Vhf Comm
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AFTER TOD. VHF1 FAIL THEN VHF2 THEN VHF3 - TOTAL VHF COMMUNICATION FAILURE 10 MIN.  THE AMU WAS REPLACED AS PER TASK 23-51-34-000-801A TASK 23-51-34-000-801A BITE TEST IAW TASK 23-51-00-740-801A.
